Vol 10, No 4 (2005)

Table of Contents

Articles

TRAVELLING WAVE PHENOMENA IN HETEROGENEOUS TISSUES Postscript
M. Pedersen
AN EXISTENCE AND UNIQUENESS THEOREM FOR A COUPLED SYSTEM Postscript
M. Venkatesulu, A. Prabhu, P. Kumar Baruah
POSITIVE SOLUTIONS FOR SINGULAR $M$-LAPLACIAN BOUNDARY VALUE PROBLEMS Postscript
Fu- Hsiang Wong, Chien-Hsiung Lin, Chin-Chen Chou, Wei-Cheng Lian
RECESSIVE, DOMINANT AND SPIRAL BEHAVIOURS OF SOLUTIONS OF CERTAIN CLASS OF GENERALISED DIFFERENCE EQUATIONS Postscript
M. Maria Susai Manuel, G. Britto Antony Xavier
ON AN ELLIPTIC MODEL WITH GENERAL NONLINEARITY ASSOCIATED WITH SUPERCONDUCTIVITY Postscript
Junichi Aramaki
EXPONENTIAL STABILITY FOR THE TIMOSHENKO BEAM BY A LOCALLY DISTRIBUTED DAMPING Postscript
C. A. Raposo, J. Ferreira
NOTE ON EXISTENCE OF POSITIVE SOLUTIONS FOR ELLIPTIC EQUATIONS Postscript
Chien-Hsiung Lin
PERIODIC SOLUTIONS OF $n$-SPECIES DELAY LOTKA-VOLTERRA COMPETITION SYSTEMS WITH IMPULSIVE EFFECT Postscript
Hong Zhang, Mingjian Yan, Lansun Chen
SUPPRESSION OF THE WRAPPING EFFECT BY TAYLOR MODEL - BASED VERIFIED INTEGRATORS: LONG-TERM STABILIZATION BY PRECONDITIONING Postscript
Kyoko Makino, Martin Berz


Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.

IJDEA, Academic Publications, Ltd.